# SDR AALA2020021329007

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 56,280 hours, 32,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3268
- Condition: No Test
- Location: Emergency Lights
- Part time: 38,549 hours, 27,241 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK, FAILED EMERGENCY LIGHT TEST. MAINTENANCE ACCOMPLISHED TSM TASK 33-51-00-810-808-A AND FOUND EMERGENCY POWER SUPPLY UNIT AT FAULT AND REPLACED POWER SUPPLY PER AMM 33-51-38.
